MAUDE Adverse Event Report: FH INDUSTRIE COLS; COLS TENDON ANCHORING TAPE

FH INDUSTRIE COLS; COLS TENDON ANCHORING TAPE
Model Number 25619366141
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
During the use of tls tape through tibia tunnel the tape broke and only few fribes kept the graft.
 
Event or Problem Description

Brand Name
COLS
Common Device Name
COLS TENDON ANCHORING TAPE
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
Manufacturer (Section G)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR   29000
Manufacturer Contact
cécilia hernoux
3 rue de la forêt
heimsbrunn, 68990
FR   68990
MDR Report Key13579750
Report Number3003898228-2022-00001
Device Sequence Number11922840
Product Code MBI
UDI-Device Identifier03661489661419
UDI-Public03661489661419
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K120740
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number25619366141
Device Lot NumberL04787
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer01/25/2022
Initial Report FDA Received Date02/22/2022
Supplement Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight96 KG